MathSciNet Relay Station
MathSciNet bibliographic data
MR1481628 (99c:34003) 34A20 (32G34)
Bolibruch, A. A. On isomonodromic deformations of Fuchsian systems. J. Dynam. Control Systems 3 (1997), no. 4, 589–604.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement